# SDR SWAA2022022822627

- Difficulty date: December 3, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TRANSITION ANGLE STA. 747-767 / REMOVED CORROSION ON L/H TRANSITION ANGLE AT STA.747 TO STA.767;FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A. REMOVED AND REPLACED TRANSITION ANGLE FROM STA. 727 TO STA. 847; P/N 146A7502-29; AND INSTALLED SIDEPLATE ANGLES AT STA. 727E+8 ; IAW SRM 53-00-53-2R-5; TESTED NUTPLATES ADHESIVE IS GOOD PER SRM. 51-40-10
